# SDR ASAA201902128146

- Difficulty date: February 10, 2019
- Submitted: February 13, 2019
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 24,731 hours, 7,950 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200048302
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTS FWD GALLEY "EXIT" SIGN COVER HAS POPPED OFF. GROUNDED - YES. REPLACED R-1 DOOR EMERGENCY EXIT SIGN ASSY WITH SERVICEABLE ASSY OPS NORMAL OK FOR SVC.
